# SDR DALA2016020401033

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP UPPER SKIN PANEL, INNER HONEYCOMB EDGES DAMAGED AT NUMEROUS LOCATIONS ON RT WING.   SKIN PANEL REPAIRED IAW SRM 51-70-10.
